... have found the whole pill in my stools. This last time I have put it in a baggie to take to my doctor. But I have no idea why this is happening. I take it with food,evening meal. But its like it's not going thru my system. These are the two times I saw it in there, it may have happened more and I just didn't catch it. If anyone knows why this is happening please let me know. Thanks Cheryl
It has been reported as normal for Metformin ER tabs to be excreted as whole pill in your stool. You may also see a soft mass of the Metformin inactive ingredients in your stool. Both of these are normal to see in your stool.
However the doctor could give you the accurate reasons of non-absorption of the pills, perhaps it maybe a common nomenclature of Metformin.
Take care, be well!
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2014 • 1 answer
Posted 21 Feb 2015 • 2 answers
Posted 16 Apr 2015 • 1 answer
Posted 9 Jun 2015 • 1 answer
Posted 11 Sep 2016 • 2 answers